# SDR GTIA021295

- Difficulty date: August 14, 2002
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- Engine: Pwa JT8D9
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Condition: Cracked
- Location: Ng Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FORWARD NLG DOOR STRUCTURAL SUPPORT FITTING CRACKED.  FITTING REMOVED.  LOCATED AND DRILLED NEW FITTING.  INSTALLED NEW FITTING.
